# SDR DALA2018021500932

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 78,612 hours, 59,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD AND FIRST CLASS OVERHEAD EMERGENCY LIGHTS INOP. RE LAMPED IAW MM 33-50 AND ALL LIGHTS OPS CHECK GOOD.
